# SDR DALA2019120307007

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 82,874 hours, 63,832 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Lt Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING DESCENT PASSING 9000 FT,  LOST THE LEFT GENERATOR, NO FURTHER ACTION TAKEN. REMOVED AND REPLACED THE LT GEN CONTROL IAW  AMM 24-20.  OPS CHECKS GOOD .
